Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Can metolor affect sexual potency ?

Sir If I take metolor 50 for a long time do I loose sexual potency I am seventy years old now i am taking it since 10 years..
Asked On : Mon, 28 Feb 2011
Answers:  2 Views:  302
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
my husband has chf/high blood pressure'has been given CRT(defibellator/pacemaker} as E fraction was between 20 and 25. HAS BEEN on these meds; benicar,fursemide,ranexa,cimetidine,klor,plavix fish oil and multivitamin in am;takes allopurinol and furesmide,coreg cr and ranexa at supper. cimetidine,lipitor fish oil at bt.
benicar is no longer in our drug list..the dr. has suggested Diovan ..will this have reactions with other drugs?
Answered: Sat, 20 Aug 2011
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear upraoudayagiri
i recommend you taking some herbal ayurvedic products for your treat of BP.which has no side effect and very effective for your complete treatment and learn Yoga therapy too
some of the drugs available in the market are
tab serpina
Tab Tensarin
Tab Abana
Contact your nearest ayurvedic physicians for detail
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor